Alert archive / California / Dust Storm Warnings in 2021
Dust Storm Warning 19, NWS Phoenix, AZ
NWS Phoenix, AZ issued this dust storm warning at Aug 10, 2021, 7:15 PM PDT for Imperial County, Riverside County, San Bernardino County, California; La Paz County, Yuma County, Arizona. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2021, 7:15 PM PDT (02:15 UTC)
- Expired
- Aug 10, 2021, 8:15 PM PDT
- In force
- 60 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA, San Bernardino County, CA
The radar
The Yuma radar (KYUX), 138 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 2.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3091 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
563
WWUS55 KPSR 110215
DSWPSR
BULLETIN - EAS ACTIVATION REQUESTED
Dust Storm Warning
National Weather Service Phoenix AZ
715 PM MST Tue Aug 10 2021
AZC012-027-CAC025-065-071-110315-
/O.NEW.KPSR.DS.W.0019.210811T0215Z-210811T0315Z/
La Paz AZ-Yuma AZ-San Bernardino CA-Imperial CA-Riverside CA-
715 PM MST Tue Aug 10 2021
The National Weather Service in Phoenix has issued a
* Dust Storm Warning for...
Southern La Paz County in west central Arizona...
Northwestern Yuma County in southwestern Arizona...
San Bernardino County in southern California...
Northeastern Imperial County in southeastern California...
Riverside County in southern California...
* Until 815 PM MST/815 PM PDT/.
* At 711 PM MST/711 PM PDT/, a wall of dust was along a line
extending from 25 miles west of Sundad to 10 miles southwest of
Kofa Wildlife Refuge to 7 miles east of Blythe to 18 miles
northwest of Midland, moving southwest at 55 mph.
HAZARD...Less than a quarter mile visibility with strong wind in
excess of 50 mph.
SOURCE...Doppler radar.
IMPACT...Dangerous life-threatening travel.
* This includes the following highways...
AZ Interstate 10 between mile markers 1 and 58.
CA Interstate 10 between mile markers 100 and 156.
US Highway 60 between mile markers 31 and 37.
Locations impacted include...
Desert Center, Blythe, Quartzsite, Palo Verde, Brenda, Blythe,
and Martinez Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not drive into a dust storm. PULL ASIDE STAY ALIVE!
If you encounter bad visibility, pull off the road as far as
possible...beyond the shoulder...park the vehicle, turn your lights
off, and keep your foot off the brake.
&&
LAT...LON 3407 11532 3408 11469 3374 11437 3369 11391
3356 11340 3281 11449 3298 11485 3340 11541
3409 11560 3408 11554 3411 11552
TIME...MOT...LOC 0211Z 050DEG 47KT 3329 11365 3337 11414 3358 11446
3409 11497
$$
AJWhat forecasters said that day
The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this dust storm warning went out at Aug 10, 4:25 PM PDT, 2 hours 50 minutes earlier.
Area forecast discussion, Aug 10, 4:25 PM PDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 425 PM MST Tue Aug 10 2021 .UPDATE...Updated Aviation Discussion. && .SYNOPSIS... Upper level disturbances will produce favorable conditions for showers and isolated thunderstorms across the region the next few days. A line of strong to severe storms may move through parts of southeast California and southwest Arizona from the north this evening, with strong winds blowing dust, and flash flooding the primary threats. Rain chances decrease towards the end of the workweek but increase again for this weekend. Persistent humid conditions and periods of cloudy skies will help keep afternoon temperatures near or slightly below normal most days. && .DISCUSSION... After a cloudy and rainy morning in south-central AZ, skies have cleared up with an upper low drifting northeast away from the area. Scattered cumulus are seen across the area, even some flat CU in Phoenix, but the PBL is cooler and more stable in the wake of the upper low. Convection has flared up outside these areas, like western AZ and southern Maricopa county. 12Z HREF members are in good agreement that the areas in the wake of the upper low will remain inhibited and quiet through this evening. Of primary concern going through the rest of the day and this evening is HREF supports a multi-cellular cluster of storms coming together (already occurring) in parts of Yavapai, Mohave, and southeast San Bernadino counties this afternoon before tracking southeast into the local CWA, including La Paz and eastern Riverside counties this evening around 5-7 PM. Mesoanalysis shows high MUCAPE around 2000-2500 J/kg just south of the Grand Canyon where strong to severe storms have already developed. Deep layer shear magnitudes are relatively low and steering flow is very light, resulting in erratic storm motions and already a lot of cell mergers. Anvil level winds are pushing off to the northeast, so this does favor new cell development toward the west to south. Concerns will be strong to severe winds and blowing dust as the storm cluster moves downhill into the local CWA. HREF is showing a 50-60% chance for outflow winds in excess of 35 mph, 10% chance in excess of 58 mph, and max possible winds around 60-70 mph. Given the elevated moisture, PWATs near 2", high rain rates around 1-2"/hr and localized flash flooding will be common with any storms, especially with any cell mergers of cells lingering over the same areas. Outflow winds and isolated storms may progress through most of southeast CA and southwest AZ through this evening before dissipating later tonight. Better chances for showers and storms in south-central AZ return Wednesday morning as NBM PoPs climb to 30-50% between 2 AM and 9 AM MST. However, coverage may to be more limited without an upper low overhead. Storm chances should then shift to the typical high terrain spots Wednesday afternoon/evening. Model guidance does show the weak upper low sticking close by the next couple of days and possibly even swinging back down over south-central AZ late Wednesday into Thursday. It is difficult to say what role this low will play besides the slow steering flow. With slow storm motions and elevated moisture sticking around, localized flash flooding will remain a concern over the next few days. .PREVIOUS DISCUSSION... WPC Cluster and ensemble guidance give confidence that the H5 ridge will recenter over the Southwest later this week while keeping signals for showers/storms most days. Chances generally fall somewhere in the 10-40% range most days and favor the higher terrain north and east of Phoenix. However, not every place will see rain every day, as illustrated by the shared bimodal distribution of 24 hour QPF guidance in both the GEFS and ECMWF Ens, with the first peak ending within a day or so before peaking again sometime this weekend/early next week. Upper level disturbances embedded in the general circulation of the ridge could enhance convection as it settles over the region. Otherwise, temperatures are forecast to remain 2-5 degrees below seasonal normals across south-central Arizona while afternoon highs reach 105-110 degrees along the Colorado River and southeastern California. && .AVIATION...Updated at 2325Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: At present southeasterly winds are occurring across all TAF sites with multiple layers of FEW-SCT coverage. A cluster of thunderstorms will likely stay mostly west of the metro area this evening, but may reverse the wind direction to northwest, at least for a few hours. The timing of this should be around 1Z for KDVT and KSDL, and closer to 2Z for KPHX. The most likely terminal to see any chance of showers is KDVT, but for now this looks to be a 10% chance or less. Southeasterly winds will resume at all TAF sites overnight. At this time, it appears that showers may return to the area Tuesday morning. A PROB30 group for showers was included from 13 to 16Z. If these showers develop, CIGS could lower to about 6k feet, but will otherwise remain above 10k. Westerly winds will resume by Tuesday afternoon. Southeast California/Southwest Arizona including KIPL and KBLH: In the short term, south to southeast winds will continue for the next couple of hours with FEW-SCT coverage mostly above 10k feet. A line of thunderstorms is anticipated to impact KBLH from about 2-4Z. Wind gusts will likely exceed 30 kts, and may be as high as 40-45 kts with a northeasterly wind component. Dust with visibility reductions, brief heavy rain, and lightning are also anticipated. After this, winds will shift back to southerly with no additional concerns. For KIPL confidence is somewhat lower, but as of now this line is expected to impact the area around 5-7Z, although it may be weakening by that time. Wind gusts of 25-30 kts are possible along with dust, brief heavy rain, and lightning. As at KBLH, winds will return to southerly after the storm with no additional concerns. && .FIRE WEATHER... Thursday through Monday: No significant changes to the outlook...Highs over S-cent AZ will settle a few degrees below normal and near normal in western areas. Storm chances may wane Thu/Fri but are expected to increase again this weekend. RH values also remain elevated with periodic influxes of moisture and below normal temperatures in most places. Min RH will remain above 20-30% in all areas except for the drier parts of SE CA where they will fall into the upper teens possibly on Thu and Fri. Overnight recoveries will rise to 50+ percent for most areas. Apart from thunderstorms expect mostly light winds favoring normal diurnal patterns through the period. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Benedict PREVIOUS DISCUSSION...AD AVIATION...Hodges FIRE WEATHER...AD/Sawtelle
In the hours before
Local storm report, Aug 10, 2:09 PM PDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
209 PM MST TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HEAVY RAIN 3 SE CHANDLER 33.26N 111.82W
08/10/2021 M2.72 INCH MARICOPA AZ MESONET
2.72 INCHES FELL BETWEEN 7:00 AND 9:05 AM.
2.13 INCHES IN 1 HOUR (BETWEEN 7:17 AND 8:17
AM) AT CHANDLER AIRPORT FCDMC AZ ALERT GAGE.
&&
MPLocal storm report, Aug 10, 2:25 PM PDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
225 PM MST TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HEAVY RAIN 3 WSW HIGLEY 33.29N 111.77W
08/10/2021 M0.95 INCH MARICOPA AZ TRAINED SPOTTER
A TRAINED SPOTTER IN GILBERT MEASURED 0.95
INCHES OF RAIN BETWEEN 735 AM AND 805 AM
NEAR LINDSAY ROAD AND PECOS RD. THE STORM
TOTAL BETWEEN 720AM AND 905 AM WAS 1.34
INCHES.
&&
AJSpecial weather statement, Aug 10, 4:43 PM PDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
443 PM MST Tue Aug 10 2021
AZZ533-534-537-538-541-542-110045-
Aguila Valley AZ-Cave Creek/New River AZ-Tonopah Desert AZ-
Deer Valley AZ-Central La Paz AZ-Northwest Valley AZ-
443 PM MST Tue Aug 10 2021
...Strong thunderstorms will impact portions of northeastern La Paz
and Maricopa Counties through 545 PM MST...
At 438 PM MST, Doppler radar was tracking strong thunderstorms over
southern and western portions of Yavapai County moving south and
southwestward. The storms will begin entering northwest Maricopa and
far northeast La Paz Counties by 445pm and continue moving through
for at least 545pm.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Boaters on Lake Pleasant should seek
safe harbor immediately.
Locations impacted include...
Surprise, Wickenburg, Wittmann, Circle City, Alamo Lake State Park,
Aguila, Lake Pleasant, Morristown and Vistancia.
This includes the following highways...
US Highway 60 between mile markers 83 and 136.
AZ Route 74 between mile markers 1 and 23.
AZ Route 303 between mile markers 126 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3407 11333 3402 11331 3400 11322 3400 11273
3389 11231 3391 11224 3399 11219 3399 11216
3372 11228 3368 11266 3386 11310 3423 11361
3431 11353 3429 11336 3432 11334
TIME...MOT...LOC 2338Z 003DEG 13KT 3396 11238 3395 11265 3408 11282
3414 11308 3447 11354
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AJSpecial weather statement, Aug 10, 4:44 PM PDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
444 PM MST Tue Aug 10 2021
AZZ533-534-537-538-541-542-110045-
Aguila Valley AZ-Cave Creek/New River AZ-Tonopah Desert AZ-
Deer Valley AZ-Central La Paz AZ-Northwest Valley AZ-
444 PM MST Tue Aug 10 2021
...Strong thunderstorms will impact portions of northeastern La Paz
and Maricopa Counties through 545 PM MST...
At 438 PM MST, Doppler radar was tracking strong thunderstorms over
southern and western portions of Yavapai County moving south and
southwestward. The storms will begin entering northwest Maricopa and
far northeast La Paz Counties by 445pm and continue moving through
the area until at least 545pm.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Boaters on Lake Pleasant should seek
safe harbor immediately.
Locations impacted include...
Surprise, Wickenburg, Wittmann, Circle City, Alamo Lake State Park,
Aguila, Lake Pleasant, Morristown and Vistancia.
This includes the following highways...
US Highway 60 between mile markers 83 and 136.
AZ Route 74 between mile markers 1 and 23.
AZ Route 303 between mile markers 126 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3407 11333 3402 11331 3400 11322 3400 11273
3389 11231 3391 11224 3399 11219 3399 11216
3372 11228 3368 11266 3386 11310 3423 11361
3431 11353 3429 11336 3432 11334
TIME...MOT...LOC 2338Z 003DEG 13KT 3396 11238 3395 11265 3408 11282
3414 11308 3447 11354
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AJSpecial weather statement, Aug 10, 5:35 PM PDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
535 PM MST Tue Aug 10 2021
AZZ533-534-110115-
Aguila Valley AZ-Central La Paz AZ-
535 PM MST Tue Aug 10 2021
...A strong thunderstorm will impact portions of northeastern La Paz
and Maricopa Counties through 615 PM MST...
At 534 PM MST, Doppler radar was tracking a strong thunderstorm 11
miles north of Wenden, or 19 miles south of Alamo Lake, moving
southwest at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alamo Lake State Park, Wenden and Salome.
This includes US Highway 60 between mile markers 59 and 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near Alamo Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3401 11333 3400 11325 3373 11346 3391 11381
3424 11376 3421 11367 3423 11361 3431 11353
3429 11336 3432 11334
TIME...MOT...LOC 0034Z 026DEG 11KT 3398 11357
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
AJSpecial weather statement, Aug 10, 5:55 PM PDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
555 PM MST Tue Aug 10 2021
AZZ530-533-110145-
Parker Valley AZ-Central La Paz AZ-
555 PM MST Tue Aug 10 2021
...A strong thunderstorm will impact portions of north central La Paz
and San Bernardino Counties through 645 PM MST...
At 554 PM MST, Doppler radar was tracking a strong thunderstorm 14
miles west of Alamo Lake, moving southwest at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Very hazardous driving conditions due to
sudden very strong wind gusts.
Locations impacted include...
Parker, Bouse and Buckskin Mountain Park.
This includes the following highways...
AZ Route 72 between mile markers 16 and 32.
AZ Route 95 between mile markers 140 and 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3425 11401 3426 11386 3423 11384 3424 11376
3391 11381 3386 11403 3414 11433 3417 11429
3417 11425 3426 11415 3431 11413
TIME...MOT...LOC 0054Z 043DEG 26KT 3421 11383
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
AJThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:30 PM PDT | Severe Thunderstorm Warning | PSR | Riverside | 45 min |
| Aug 10, 7:26 PM PDT | Severe Thunderstorm Warning | PSR | Imperial, Riverside | 49 min |
| Aug 10, 7:33 PM PDT | Flash Flood Warning | PSR | Imperial, Riverside | 4 hr |
| Aug 10, 8:18 PM PDT | Severe Thunderstorm Warning | PSR | Imperial, Riverside | 57 min |
| Aug 10, 8:38 PM PDT | Dust Storm Warning | PSR | Imperial, Riverside | 52 min |
| Aug 10, 9:08 PM PDT | Flash Flood Warning | PSR | Imperial, Riverside | 6 hr |
| Aug 10, 9:42 PM PDT | Dust Storm Warning | PSR | Imperial | 93 min |
| Aug 10, 9:54 PM PDT | Flash Flood Warning | PSR | Riverside | 86 min |
| Aug 10, 11:16 PM PDT | Special Weather Statement | PSR | Imperial | 74 min |
| Aug 11, 2:01 PM PDT | Dust Storm Advisory | PSR | Imperial | 59 min |
| Aug 10, 5:23 PM PDT | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 10, 5:35 PM PDT | Special Weather Statement | PSR | 40 min | |
| Aug 10, 5:51 PM PDT | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Aug 10, 5:55 PM PDT | Special Weather Statement | PSR | La Paz | 50 min |
| Aug 10, 6:36 PM PDT | Flash Flood Warning | PSR | La Paz, Maricopa | 4 hr |
| Aug 10, 7:43 PM PDT | Dust Storm Advisory | PSR | Maricopa, Pinal, Yuma | 62 min |
| Aug 10, 9:12 PM PDT | Flash Flood Warning | PSR | Maricopa, Yuma | 6 hr |
| Aug 10, 9:23 PM PDT | Special Weather Statement | PSR | Yuma | 97 min |
| Aug 10, 10:35 PM PDT | Flash Flood Warning | PSR | La Paz, Maricopa, Yuma | 6 hr |
| Aug 11, 12:01 AM PDT | Flash Flood Warning | PSR | La Paz, Yuma | 5 hr |
| Aug 11, 2:00 AM PDT | Areal Flood Advisory | PSR | Gila | 3 hr |
| Aug 11, 3:29 AM PDT | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 11, 4:33 AM PDT | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Aug 11, 6:06 AM PDT | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 11, 6:11 AM PDT | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Aug 11, 6:15 AM PDT | Areal Flood Advisory | PSR | Gila, Maricopa | 3 hr |
| Aug 11, 7:30 AM PDT | Flash Flood Warning | PSR | Gila, Maricopa | 6 hr |
| Aug 11, 7:46 AM PDT | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Aug 11, 8:12 AM PDT | Flash Flood Warning | PSR | Maricopa, Pinal | 6 hr |
| Aug 11, 9:13 AM PDT | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 11, 1:01 PM PDT | Special Weather Statement | PSR | Yuma | 59 min |
| Aug 11, 1:29 PM PDT | Areal Flood Warning | PSR | Maricopa | 6 hr |
| Aug 11, 1:43 PM PDT | Areal Flood Warning | PSR | Gila | 4 hr |
| Aug 11, 1:49 PM PDT | Areal Flood Advisory | PSR | Yuma | 3 hr |
| Aug 11, 2:17 PM PDT | Severe Thunderstorm Warning | PSR | Yuma | 43 min |
| Aug 11, 3:02 PM PDT | Flash Flood Warning | PSR | Yuma | 4 hr |
| Aug 11, 3:11 PM PDT | Special Weather Statement | PSR | 64 min | |
| Aug 11, 3:29 PM PDT | Special Weather Statement | PSR | Maricopa | 46 min |
| Aug 11, 3:34 PM PDT | Special Weather Statement | PSR | 56 min | |
| Aug 11, 3:44 PM PDT | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 11, 3:47 PM PDT | Areal Flood Advisory | PSR | Maricopa | 14 min |
| Aug 11, 3:50 PM PDT | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 11, 4:01 PM PDT | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 11, 4:33 PM PDT | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 11, 4:44 PM PDT | Dust Storm Advisory | PSR | Maricopa, Pinal | 61 min |
| Aug 11, 4:56 PM PDT | Flash Flood Warning | PSR | Maricopa | 3 hr |
Nearby
Dust Storm Warnings in California, 2021Dust Storm Warnings in Arizona, 2021Every dust storm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.